MAUDE Adverse Event Report: COVIDIEN YANKAUER REGULAR CAPACITY BULB; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED

COVIDIEN YANKAUER REGULAR CAPACITY BULB; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Model Number 8888505024
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported the yankaeur suction bulb tip sheared off or was missing.They are unsure whether this was before use.Additional information received stated there was only one yankaeur affected.The staff members concerned do not think that any of the tip was left in the patient.The patient did however receive a video bronchoscope and cmac laryngoscopy while still anaesthetized and intubated to inspect and confirm any evidence of any plastic remaining.No evidence of a foreign body was found.There was no harm to the patient.

Brand Name
YANKAUER REGULAR CAPACITY BULB
Common Device Name
APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key12338949
Report Number9612030-2021-03031
Device Sequence Number20011776
Product Code GCX
UDI-Device Identifier10884527019953
UDI-Public10884527019953
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8888505024
Device Catalogue Number8888505024
Device Lot Number2028800564 20288005
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/09/2021
Initial Report FDA Received Date08/18/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;